# SDR DALA2025012300565

- Difficulty date: January 20, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 14,584 hours, 6,609 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Longeron
- Condition: Cracked
- Location: Rt Wng-Bdy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTBF RHS LONGERON ASSEMBLY. PN: C02383111-002 HAS CRACK. REMOVED RHS LONGERON ASSEMBLY P/N: C02383111-002 IAW W/C 5352-01038- 07B H. MOORE 1943566. MOCK INSTALLED LONGERON P/N: C02383111-002 IAW W/C 5352-01038-07B. RIVETS AND SEALANT STILL REQUIRED. APPLIED FAYING/FILET SEALANT AND INSTALLED 14 RIVETS IAW W/C 5352-01038-07B. REMAINING RIVETS AND TAPE STILL REQUIRED. A. FRAZIER 1518991. INSTALLED 8 RIVETS AND SEALANT IS APPLIED IAW DWG C02383100 AND W/C 5352-01038-07B. REQUIRES SKYFLEX TAPE. C/W H. MOORE 1943566 . APPLIED SKYFLEX TAPE TO LONGERON IAW WORKCARD 5352-01038-07B.
